MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Embolism/Embolus (4438); Thrombosis/Thrombus (4440)
Date of Event 06/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that embolization and thrombosis occurred.The patient was admitted for an iliac vein embolism and underwent multiple procedures on (b)(6) 2025, including inferior vena cava angiography, filter implantation, left lower extremity angiography, balloon dilation, and left iliac vein stent placement.A 75cm wallstent uni was selected for used.The procedure revealed left iliac vein stenosis, after balloon dilation, a stent was placed.However, repeated embolization of the inflow tract caused blood stasis and thrombosis.Re-interventional treatment, including thrombectomy, balloon dilation and catherization thrombolysis reduced the thrombosis and restored blood flow.There were no further patient complications as a result of this event.
 
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22940301
Report Number2124215-2025-61198
Device Sequence Number15925970
Product Code MAF
UDI-Device Identifier08714729203971
UDI-Public(01)08714729203971(17)260425(10)33899748
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2026
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0033899748
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date09/02/2025
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale